# SDR YENA2023112401455

- Difficulty date: November 23, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 1,692 hours, 254 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'COCKPIT AIR TEMPERATURE VERY DIFFICULT TO CONTROL CONSTANT VARIATION OF AIR TEMP BETWEEN 48F AND 108F (FROM DUCT); FOUND COCKPIT AIR TEMPERATURE SENSOR COVERED. REMOVED OBSTRUCTION FROM TEMP SENSOR A/C OK TO CONT FOR SVC.'
